Processing math: 100%
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 71 No. 5 (2019)
Vol. 71 No. 5 (2019)
Published:
25.05.2019
Research articles
Bernstein – Walsh-type polynomial inequalities in domains bounded by piecewise asymptotically conformal curve with nonzero inner angles in the Bergman space
G. A. Abdullayev, F. G. Abdullayev, D. Şimşek
583-595
PDF (Russian)
New criterion for the analyticity of a function: representation via the metric tensors of the surfaces
Z
=
u
,
Z
=
v
L. L. Bezkorovaina
596-609
PDF (Russian)
Existence results for doubly nonlinear parabolic equations with two lower order terms and
L
1
-data
A. Benkirane, Hadfi Y. El, Moumni M. El
610-630
PDF
Dividend payments in a perturbed compound Poisson model with stochastic investment and debit interest
Y. F. Li, Y. H. Lu
631-644
PDF
Boundary-value problem with impulsive action for a parabolic equation with degeneration
I. D. Pukalskyi, B. O. Yashan
645-655
PDF (Ukrainian)
Form and properties of the canonical Weierstrass product of an entire function with real values on
R
A. M. Samoilenko
656-662
PDF (Ukrainian)
On the local behavior of Sobolev classes on two-dimensional Riemannian manifolds
E. A. Sevost'yanov
663-676
PDF (Russian)
Investigation of systems of differential equations with delays and constraints imposed on the delays and derivatives of the solutions
V. Yu. Slyusarchuk
677-691
PDF (Ukrainian)
Model of stationary diffusion with absorption in domains with fine-grained random boundaries
L. O. Khilkova, E. Ya. Khruslov
692-705
PDF (Russian)
MIYACHI’S AND HARDY’S THEOREMS ON THE FIRST HANKEL-CLIFFORD TRANSFORM
EL KASSIMI MOHAMMED
710-715
Short communications
Structural stability of matrix pencils and of matrix pairs under contragredient equivalence
M. I. García-Planas, T. Klymchuk
706-709
PDF (Ukrainian)
Hardy’s and Miyachi’s theorems for the first Hankel – Clifford transform
Kassimi M. El, S. Fahlaoui
710-715
PDF
Concave shells of continuity modules
S. A. Pichugov
716-720
PDF (Russian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians